# SDR A6WA201140148

- Difficulty date: February 1, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 17,650 hours, 16,766 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACKS OVER LBL 9 AT TRACK NR 5, 6, 7, 8 HAVE CORROSION AND CORRODED HARDWARE.  REMOVED UNSERVICEABLE SEAT TRACK NR 5, 6, 7, 8 AND REPLACED BY SERVICEABLE SEAT TRACK PN  N126-2075 5, 6, 7, 8 ON LBL 9 AT FS 559 TO FS 621 IAW AMM 53-01-11.
